Diophantine approximation with mild divisibility constraints

Emre Alkan, Glyn Harman, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


Given an irrational number α and a sequence B of coprime positive integers with the sum of inverses convergent, we investigate the problem of finding small values of nα ( mod 1 ), with n B-free.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalJournal of Number Theory
Issue number1
StatePublished - May 2006


  • B-free numbers
  • Diophantine approximation

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Diophantine approximation with mild divisibility constraints'. Together they form a unique fingerprint.

Cite this